MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C93E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As per the physician the cause of the right limb migration is anatomy, the limb migrated due to the type ii endoleak from a patent lumbar artery.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in the endovascular treatment of a unknown size aortic abdominal aneurysm on (b)(6) 2015.It was reported that the left limb (etlw1616c93e) had migrated on an unknown date eight months post the index procedure, and was treated at the time and extended with an endurant ii limb etlw1610c199e, which resolved the event.As per the physician the cause of this event is anatomy.It was reported that when the patient returned for follow up four years and nine months post index procedure, a ct showed the right limb (etlw1620c93e) has migrated into the aneurysm sac as a result of a apparent type ib endoleak.As per the physician the cause of the right limb migration is anatomy, the limb migrated due to the type ib endoleak from a patent lumbar artery.The patient was noted to have a short (25mm) common iliac artery.It was reported that the patient was treated with a limb extension on the right side.The stent graft limb etlw1628c124e was used to extend the hypogastric and final angio showed no type ib endoleak.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information: it was reported that the patient was treated with a limb extension on the right side on (b)(6) 2020.The stent graft limb etlw1628c124e was used to extend the hypogastric and final angio showed no type ib endoleak film analysis: the reported right limb migration and resulting distal type i endoleak was confirmed.The exact cause cannot be determined.The anatomy at implant is unknown and earlier post-implant ct¿s were not returned for comparison.The right limb od which had pulled out of the right common iliac measured 22mm, and the origin of the right common iliac artery measured ~29mm in diameter; therefore, disease progression (vessel dilatation) may have been a likely contributor.Disease progression and the reported short (25mm) common iliac artery may have also led to the left limb migration and resulting distal type ib endoleak.The reported type ii endoleak may have also contributed to the events.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9685694
Report Number9612164-2020-00622
Device Sequence Number2401822
Product Code MIH
UDI-Device Identifier00613994991638
UDI-Public00613994991638
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2016
Device Model NumberETLW1620C93E
Device Catalogue NumberETLW1620C93E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer01/15/2020
02/11/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date02/12/2020
02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR